# SDR CA140327007

- Difficulty date: March 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 116,107 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Condition: Damaged
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DEPARTED AND CREW HAD WHAT FELT LIKE AN ENGINE FAILURE ON THE RT SIDE, ALL ENGINE PARAMETERS NORMAL.  ACFT WAS STILL YAWING AND SHOWED 9 UNITS OF RUDDER TRIM. MOC AND DISPATCH CONSULT WITH FLIGHT.  DUTY PILOT CALLED AND BRIEFED BUT DUE TO POOR WEATHER DECIDED TO RETURN.  FOUND SHEARED RIVETS ON YAW DAMPER SUMMING LEVER.  REPLACED ASSEMBLY IAW AMM 27-21-18.  REPLACED RUDDER TRIM ACTUATOR IAW AMM 27-21-11 PB 201.
